# SDR AWXA200200815

- Difficulty date: July 24, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435236
- Condition: Debonded
- Location: T/E Flap
- Part time: 11,579 hours, 8,588 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK THE RT OUTBOARD AFT FLAP WAS FOUND TO EVIDENCE OF DEBONDING ON THE LOWER SURFACE INBOARD END.  MAINTENANCE REMOVED AND REPLACED THE RT OUTBOARD AFT FLAP ASSEMBLY IAW T/C R3R27001.
